Sets of matrices with given joint numerical range

Naum Krupnik, Ilya M. Spitkovsky

Research output: Contribution to journalArticle

Abstract

The following question is addressed: To what extent the n-tuple of m × m Hermitian matrices is determined by its joint numerical range? The cases m = 2, n arbitrary and m = n = 3 are considered in detail.

Original languageEnglish (US)
Pages (from-to)569-585
Number of pages17
JournalLinear Algebra and Its Applications
Volume419
Issue number2-3
DOIs
StatePublished - Dec 1 2006

Keywords

  • Joint numerical range
  • Unitary similarity

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Sets of matrices with given joint numerical range'. Together they form a unique fingerprint.

  • Cite this